# SDR MZZA99161

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON T-STIFFENER JUST ATTACHED TO BS 950 PRESSURE BULKHEAD WEB FORWARD SIDE IN RT MLG WW/  THE CORRODED T-STIFFENER WAS REMOVED AND REPLACED PER SRM 51-30-2 FIGURE 1-4.  (M)
